TITLE

Cytarabine/tioguanine

PUB. DATE
February 2015
SOURCE
Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p108
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 53-year old man with acute myelomonocytic leukaemia who developed liver toxicity during chemotherapy with cytarabine and tioguanine.
ACCESSION #
101225799

 

Related Articles

  • Development of hepatic veno-occlusive disease after Mylotarg infusion for relapsed acute myeloid leukemia. Tack, D K; Letendre, L; Kamath, P S; Tefferi, A // Bone Marrow Transplantation;11/1/2001, Vol. 28 Issue 9, p895 

    Mylotarg (gemtuzumab zogamicin) is a conjugated monoclonal antibody that has recently become available for use in patients with relapsing or refractory acute myeloid leukemia. Reversible hepatotoxicity is common after administration. We describe the first report of hepatic veno-occlusive disease...

  • Arsenic trioxide.  // Reactions Weekly;5/14/2011, Issue 1351, p12 

    The article describes the case of a 65-year-old woman with acute promyelocytic leukaemia who developed severe proximal weakness in all of her limbs following treatment with 260 milligrams of arsenic trioxide.

  • Melphalan.  // Reactions Weekly;10/18/2008, Issue 1224, p19 

    The article describes case studies of acute nonlymphocytic leukaemia and myelodysplasia after taking melphalan. The patients were receiving melphalan for immuneglobulin light-chain amyloidosis. They all developed acute nonlymphocytic leukaemia or myelodysplasia. Six of those patients died...

  • Dasatinib/nilotinib.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p112 

    The article presents a case study of seven patients with history of chronic myeloid leukemia who developed pulmonary arterial hypertension (PAH) while receiving treatment of dasatinib and nilotinib.

  • Crisantaspase.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p103 

    The article presents a case study of a 3-year old girl with acute lymphoblastic leukaemia who developed hyperammonaemic encephalopathy after treatment of crisantaspase.

  • Arsenic trioxide.  // Reactions Weekly;Nov2015, Vol. 1578 Issue 1, p42 

    The article presents a case study of an adult patient, with a history of acute promyelocytic leukaemia (APL), who developed Varicella zoster virus (VZV) reactivation after therapy with arsenic trioxide.

  • Antineoplastics.  // Reactions Weekly;Nov2015, Vol. 1577 Issue 1, p35 

    The article presents a case study of a 61-year old woman who developed acute promyelocytic leukaemia (APL) and myelodysplastic syndrome (MDS) after receiving treatment with doxorubicin, cyclophosphamide, and paclitaxel.

  • Ciclosporin/mycophenolate/prednisolone.  // Reactions Weekly;Feb2015, Vol. 1540 Issue 1, p88 

    The article presents two case studies of patients with idiopathic peripheral ulcerative keratitis after an alkali chemical burn. These includes a case study of a male patient who developed repeated perianal abscesses while receiving treatment of prednisolone, ciclosporin, and mycophenolate. It...

  • Monitoring methotrexate hepatotoxicity in psoriasis. Bishnoi, Priya; Kumari, Rashmi; Thappa, Devinder Mohan // Indian Journal of Dermatology, Venereology & Leprology;Sep/Oct2011, Vol. 77 Issue 5, p545 

    The authors reflect on how to monitor methotrexate hepatotoxicity in patients with psoriasis. The authors say that the adverse effects of taking methotrexate are gastrointestinal symptoms and abnormal liver function tests (LFTs). They mention that methotrexate can be administered effectively if...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics